# SDR GTIA96NK139

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 359-389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FORWARD CARGO COMPARTMENT LONGERON 30 WITH CORROSION BETWEEN Y359 AND Y389.  REPLACED LONGERON 30 FROM Y356.7 TO Y415 IAW SRM 51-01, PARA C.  INSTALLED TWO SPLICES IN LONGERON 30 FROM Y 356.7 TO Y415.  INSTALLED RIVETS IAW SRM 51-30-2.  (M)
